# SDR DALA2024041204366

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 FASTENER #11 FOUND OVERSIZE WHILE WORKING WC 5720-01100-02B RH DRAG FITTING INSP. CORRECTIVE ACTION: BHEC INSPECTED #11 HOLE PER MTC REQUEST REF B757 NDTM 51-00- 16PART 6. NO ITEMS NOTED. CW PRI 616845-14 REV 0. C/W PRI 616845-14 REV 1. CW PRI 616845-14 REV 2. ALL PRI REVS 616845-14 REV 0,1,2 MATCH FINAL ERA 616845-14AD REV ORIG. C/W ERA616845-14 AD REV ORIG. (0289057)
